# SDR AALA20170612007

- Difficulty date: June 11, 2017
- Submitted: June 13, 2017
- Operation: Air carrier
- Aircraft: N772AN
- Make and model: Boeing 777223
- Aircraft serial: 29580
- Aircraft time: 74,146 hours, 9,425 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: 285W0955102
- Part serial: D02379
- Condition: Inoperative
- Location: Epas System
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A PS CHECK,  FOUND EPAS SYSTEM AT THE R4 DOOR WAS INOPERATIVE.  REMOVED AND REPLACED EMERGENCY POWER ASSIST SYSTEM  IAW AMM 52-11-20. GOOD FOR SERVICE.
